# SDR SWIA200414098

- Difficulty date: November 7, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7746
- Aircraft time: 11,069 hours, 8,847 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70608
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 WON`T ENGAGE.  REMOVED AND REPLACED CB PANEL CB F5 AND HSTCU COMPUTER.  OPERATIONAL CHECKS GOOD IAW 27-41-01.  P/N OFF 7060-8, S/N OFF 959.
